# SDR SWAA021696

- Difficulty date: July 26, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 65,332 hours, 71,451 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Part serial: 2684A
- Condition: Failed
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH, NR 6 SPOILER REMAINED EXTENDED.  REMOVED AND REPLACED NR 6 SPOILER ACTUATOR PER MM.
